Items where Author is "Kanwal, Afshan"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Thesis
Number of items: 2.

Article

Kanwal, Afshan and Chang, Phang and Iqbal, Umer (2018) Numerical solution of fractional diffusion wave equation and fractional klein–gordon equation via two-dimensional genocchi polynomials with a ritz–galerkin method. Computation, 6 (3). pp. 1-12. ISSN 2079-3197

Thesis

Kanwal, Afshan (2019) Numerical solution of fractional partial differential equations by spectral methods. Doctoral thesis, Universiti Tun Hussein Onn Malaysia.

This list was generated on Tue May 24 05:41:02 2022 +08.